CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF

Your search returned 327 results. Subscribe to this search

|
Sobre operadores maximales U(n) invariantes en el grupo de Heisenberg / Gustavo Gianotti.

by Gianotti, Gustavo Ignacio, 1984- | Godoy, Tomás Fernando, 1950- [dir. ].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2014Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2014. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: T M G434] (1).
Harmonic analysis and group representations : II ciclo 1980, Palazzone della Scuola Normale Superiore, Cortona-Arezzo / coordinatore, A. Figa-Talamanca ; Centro internazionale matematico estivo.

by Figá-Talamanca, Alessandro, 1938- | Centro internazionale matematico estivo.

Edition: 1a edizione italianaMaterial type: book Book; Format: print ; Literary form: Not fiction Publisher: Napoli : Liguori, c1982Availability: Items available for loan: [Call number: M 43 H288a] (1).
Subgrupos discretos del grupo de Heisenberg / Exequiel Aguirre.

by Aguirre, Exequiel, 1984- | Saal, Linda Victoria, 1955- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2014Dissertation note: Tesis (Lic. en Matemática)--Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física, 2014. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: TE M A284] (1).
Ejemplos de pares de Gelfand fuertes / Rocío P. Díaz Martín.

by Díaz Martín, Rocío Patricia, 1990- | Saal, Linda Victoria, 1955- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2014Dissertation note: Tesis (Lic. en Matemática)--Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física, 2014. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: TE M D277] (1).
Journal of Lie theory.

Material type: serial Continuing resource; Type of continuing resource: periodical Publisher: Lemgo, Germany : Heldermann Verlag, 1994-Other title: JLT.Online access: Archivo colección | Acceso abierto vol. 1- 15 (1991-2005) a través de EMS Availability: Items available for loan: [Call number: HM0066] (1).
Transformation groups.

Material type: serial Continuing resource; Format: print ; Type of continuing resource: periodical Publisher: Boston, US : Birkhäuser, 1996-Online access: Cubierta de la revista | Acceso Biblioteca Electrónica de Ciencia y Tecnología Acceso sólo desde UNC Availability: Items available for loan: [Call number: HM0074] (24).
Representations of finite and Lie groups / Charles B. Thomas.

by Thomas, Charles Benedict.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: London : Imperial College Press ; ; Singapore : Distributed by World Scientific, 2004Availability: Items available for loan: [Call number: M 22 T454] (1).
Álgebra de Lie 2-pasos nilpotentes nosingulares / David Oscari.

by Oscari, Francisco David, 1976- | Lauret, Jorge Rubén, 1969- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2013Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2013. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: T M O818] (1).
Restricción de representaciones de cuadrado integrable de grupos de Lie semisimple a subgrupos reductivos / Oscar Francisco Márquez Sosa.

by Márquez Sosa, Oscar Francisco, 1985- | Vargas, Jorge Antonio, 1949- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2013Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2013. Online access: Acceso a Versión Digital. Availability: Items available for loan: [Call number: T M M357] (1).
Sobre el flujo de Ricci en variedades homogéneas / Romina Melisa Arroyo.

by Arroyo, Romina Melisa, 1985- | Lauret, Jorge Rubén, 1969- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2013Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2013. Online access: Acceso a Versión Digital. Availability: Items available for loan: [Call number: T M A779] (1).
La transformada esférica asociada al par de Gelfand generalizado (U (p, q), Hn) / Silvina M. Campos.

by Campos, Silvina Mabel, 1985- | Saal, Linda Victoria, 1955- [dir. ].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2013Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2013. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: T M C157] (1).
Sobre las órbitas distinguidas de representaciones reductivas y aplicaciones / Edison Alberto Fernández Culma.

by Fernández Culma,Edison Alberto, 1983- | Lauret, Jorge Rubén, 1969- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2012Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2012. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: T M F391] (1).
Introduction to classical and modern analysis and their application to group representation theory / Debabrata Basu.

by Basu, Debabrata, 1924-2001.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New Jersey ; Singapore : World Scientific, c2011Availability: Items available for loan: [Call number: M 22 B327] (1).
Pseudo-reductive groups / Brian David Conrad, Ofer Gabber, Gopal Prasad.

by Conrad, Brian David, 1970- | Gabber, Ofer, 1958- | Prasad, Gopal.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2010Availability: Items available for loan: [Call number: M 20 C754p] (1).
Estructuras localmente conforme Kähler invariantes a izquierda en grupos de Lie / Marcos Origlia.

by Origlia, Marcos Miguel, 1987- | Andrada, Adrián Marcelo, 1976- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2012Dissertation note: Tesis (Lic. en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2012. Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: TE M O697] (1).
Representations of algebraic groups / Jens Carsten Jantzen.

by Jantzen, Jens Carsten, 1948-.

Edition: 2a ed.Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence, Rhode Island : American Mathematical Society, c2003Online access: FAMAF Availability: Items available for loan: [Call number: AMS SURV v. 107 ej.2] (2).
Representation theory of algebraic groups and quantum groups / Akihiko Gyoja, Hiraku Nakajima, Ken-ichi Shinoda, Toshiaki Shoji, Toshiyuki Tanisaki, editors.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Birkhäuser, 2010Availability: Items available for loan: [Call number: M 20 R425re] (1).
Kazhdan’s property (T) / Bachir Bekka, P. de la Harpe and Alain Valette.

by Bekka, M. Bachir | La Harpe, Pierre de | Valette, Alain.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2008Availability: Items available for loan: [Call number: M 22 B424 ej.2] (2).
Poisson geometry, deformation quantisation and group representations / edited by Simone Gutt, John Rawnsley and Daniel Sternheimer.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2005Online access: Publisher description | Table of contents only Availability: Items available for loan: [Call number: M 53 P755] (1).
Les représentations linéaires et le grand théorème de Fermat / Guy Henniart, Martin Andler , Corinne Blondel.

by Henniart, Guy, 1953- | Andler, Martin | Blondel, Corinne.

Material type: book Book Publisher: Francia : l'École Polytechnique, 2009Availability: Items available for loan: [Call number: M 22 H515] (1).

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar

publicofamaf@gmail.com